Alert archive / Tennessee / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 329, NWS Nashville, TN

October 12, 20105 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Oct 12, 2010, 1:11 PM CDT for 5 counties in Tennessee. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 12, 2010, 1:11 PM CDT (18:11 UTC)
Expired
Oct 12, 2010, 1:32 PM CDT
In force
21 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 54 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 10:29 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Oct 12, 10:29 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 AM CDT TUE OCT 12 2010

.UPDATE...UPDATED THE ZONE PACKAGE TO REMOVE MORNING WORDING. PARAMETERS
OF THE FORECAST ARE UNCHANGED.

CURRENT RADAR ACTIVITY IS RATHER SPARSE OVER THE REGION.
HOWEVER...SIGNIFICANT DESTABILIZATION IS EXPECTED BY AFTERNOON
WITH SCATTERED TSTMS EXPECTED TO DEVELOP OVER THE AREA. SVR TSTMS
SEEMS A REMOTE POSSIBILITY GIVEN THE LACK OF 0-3 KM SHEAR. HOWEVER...
DESTABILIZATION THIS AFTERNOON MAY SUPPORT STRONG TSTMS WITH GUSTY
WINDS AND NON-DESTRUCTIVE HAIL SIZES.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

JLM
Hazardous weather outlook, Oct 12, 4:28 AM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
428 AM CDT TUE OCT 12 2010

TNZ005>011-022>034-056>066-075-077>080-093>095-131030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
428 AM CDT TUE OCT 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ON WEDNESDAY
AS A COLD FRONT MOVES INTO THE REGION. THE PROBABILITY FOR
WIDESPREAD HAZARDOUS WEATHER IS LOW.

04

In the hours before

Local storm report, Oct 12, 1:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
108 PM CDT TUE OCT 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     HAIL             12 N CENTERVILLE        35.97N 87.45W
10/12/2010  M1.00 INCH       HICKMAN            TN   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED BY SPOTTER

&&

MDAVIS

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 1:24 PM CDTSevere Thunderstorm WarningOHXHickman, Maury36 min
Oct 12, 2:14 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson46 min
Oct 12, 2:51 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson39 min
Oct 12, 2:55 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury, Williamson29 min
Oct 12, 3:46 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury59 min
Oct 12, 4:16 PM CDTSevere Thunderstorm WarningOHXSmith44 min
Oct 12, 4:21 PM CDTFlash Flood WarningOHXLewis3 hr
Oct 12, 4:31 PM CDTSevere Thunderstorm WarningOHXLewis30 min
Oct 12, 4:59 PM CDTSevere Thunderstorm WarningOHXLewis31 min
Oct 12, 5:15 PM CDTAreal Flood AdvisoryOHXSmith, Wilson2 hr
Oct 12, 5:18 PM CDTSevere Thunderstorm WarningOHXLewis, Perry20 min
Oct 12, 5:27 PM CDTSevere Thunderstorm WarningOHXLawrence19 min
Oct 12, 5:37 PM CDTAreal Flood AdvisoryOHXLawrence, Lewis, Maury3 hr
Oct 12, 5:44 PM CDTSevere Thunderstorm WarningOHXMarshall11 min
Oct 12, 6:26 PM CDTFlash Flood WarningOHXLewis, Perry, Wayne3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.